Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Bercovici, H.
Modèle de Jordan pour des contractions sur l'espace de Hilbert. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Exp. No. 6, 12 p.
Full text djvu | pdf | Reviews Zbl 0443.47010

stable URL: http://www.numdam.org/item?id=SAF_1979-1980____A5_0

Bibliography

[1] C. Apostol, R.G. Douglas, C. Foias: Quasi-similar moedls for nilpotent operators, Trans. Amer. Math. Soc. 224 (1976), 407-415.  MR 425651 |  Zbl 0342.47008
[2] H. Bercovici: On the Jordan model of c o operators, I, Studia Math., 60 (1977), 267-284; II, à paraître dans Acta Sci. Math.  MR 473878 |  Zbl 0355.47006
[3] H. Bercovici, C. Foias, B. Sz. Nagy: Compléments à l'étude des opérateurs de classe c, III, Acta Sci. Math. 37 (1975), 315-322.  MR 394251 |  Zbl 0317.47003
[4] H. Bercovici, D. Voiculescu: Tensor operations on characteristic functions of c O contractions, Acta Sci. Math. 39 (1977), 205-233.  MR 500224 |  Zbl 0375.47006
[5] M.S. Brodski: Triangular and Jordan representation of operators in Hilbert spaces, Nauka, Moskou (1969) (en russe).  MR 259648
[6] K. Hoffman: Banach spaces of analytic functions, Prentice Hall, 1962.  MR 133008 |  Zbl 0117.34001
[7] V. Müller: On Jordan models of c o -contractions, Acta Sci. Math. 40, fasc. 1-2 (1978), 309-314.  MR 515213 |  Zbl 0407.47005
[8] B. Moore III, E.A Nordgreen: On quasi-equivariance and quasi-similarity, Acta Sci. Math. 34 (1973), 311-316.  MR 318930 |  Zbl 0271.47006
[9] E.A. Nordgren: On quasi-equivalence of matrices over H, Acta Sci. Math. 34 (1973), 301-310.  MR 318929 |  Zbl 0271.47005
[10] D. Sarason: Generalized interpolation in H∞, Trans. Amer. Math. Soc. 127 (1967), 179-203.  Zbl 0145.39303
[11] B. Sz. Nagy: Diagonalization of matrices over H∞, Acta Sci. Math. 38 (1976), 223-238.  Zbl 0347.47007
[12] B. Sz. Nagy, C. Foias: Harmonic analysis of operators on Hilbrt space, North-Holland - Akadémiai Kiado, 1970.  MR 275190 |  Zbl 0201.45003
[13] B. Sz. Nagy, C. Foias: Modèle de Jordan pour une classe d'opérateurs de l'espace de Hilbert, Acta Sci. Math., 31 (1970), 91-115.  MR 264444 |  Zbl 0197.10302
[14] B. Sz. Nagy, C. Foias: Compléments à l'étude des opérateurs de classe co, Acta Sci. Math. 31 (1970), 287-296.  MR 283615 |  Zbl 0204.15701
Copyright Cellule MathDoc 2014 | Credit | Site Map